MAUDE Adverse Event Report: SALTER LABS NASAL CANNULA (ADULT) WITH 7' (2.1 M) SUPPLY TUBE; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE; O2 DELIVERY

SALTER LABS NASAL CANNULA (ADULT) WITH 7' (2.1 M) SUPPLY TUBE; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE; O2 DELIVERY
Model Number 1053-7-50
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not available for return; however, the customer provided photo images of the issue.Based on the photo image provided the complaint was confirmed for tube disconnected from the nasal tip.Without a sample to perform functional evaluation, the root cause cannot be determined.All information reasonably known as of 15 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the patient's tube [which was] connected to the nasal tips came off after a couple of days.The device was in use at the patient's home; there was no reported injury.

Brand Name
NASAL CANNULA (ADULT) WITH 7' (2.1 M) SUPPLY TUBE
Common Device Name
CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE; O2 DELIVERY
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key19326267
Report Number3000219639-2024-00040
Device Sequence Number2582116
Product Code CAT
UDI-Device Identifier10607411101110
UDI-Public10607411101110
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1053-7-50
Device Catalogue NumberI EA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown